Research articles

Collection of scientific papers written by UAB teachers and researchers or published in the university journals.

Usage statistics Most popular
Latest additions:
2020-06-02
16:12
Velocity Saturation Effect on Low Frequency Noise in Short Channel Single Layer Graphene Field Effect Transistors / Mavredakis, Nikolaos (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Wei, Wei (Institute of Electronics, Microelectronics and Nanotechnology) ; Pallecchi, Emiliano (Institute of Electronics, Microelectronics and Nanotechnology) ; Vignaud, Dominique (Institute of Electronics, Microelectronics and Nanotechnology) ; Happy, Henri (Institute of Electronics, Microelectronics and Nanotechnology) ; Garcia Cortadella, Ramon (Institut Català de Nanociència i Nanotecnologia) ; Bonaccini Calia, Andrea (Institut Català de Nanociència i Nanotecnologia) ; Garrido Ariza, José A. (Institut Català de Nanociència i Nanotecnologia) ; Jiménez, David 1970- (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
Graphene devices for analog and radio frequency (RF) applications are prone to low frequency noise (LFN) due to its up conversion to undesired phase noise at higher frequencies. Such applications demand the use of short channel graphene transistors (GFETs) that operate at high electric fields in order to ensure a high speed. [...]
2019 - 10.1021/acsaelm.9b00604
ACS applied electronic materials, Vol. 1, Issue 12 (December 2019) , p. 2626-2636  
2020-05-29
20:44
On the integrability of the Hamiltonian systems with homogeneus polynomial potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
We summarize the known results on the integrability of the complex Hamiltonian systems with two degrees of freedom defined by the Hamiltonian functions of the form H = 1 2 2 ∑ i=1 p2 i + V (q1,q2), where V (q1,q2) are homogeneous polynomial potentials of degree k.
2018 - 10.2478/AMNS.2018.2.00041
Applied Mathematics and Nonlinear Sciences, Vol. 3, Issue 2 (July 2018) , p. 527-536
2 documents
2020-05-29
19:57
Integrability of Hamiltonian systems with two degrees of freedom and homogenous potential of degree zero / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
2018 - 10.4236/jamp.2018.611184
Journal of Applied Mathematics and Physics, Vol. 6, Issue 11 (November 2018) , p. 2192-2201
2 documents
2020-05-29
19:29
On the central configurations of the n-body problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We present a brief survey on some classes of central configurations of the n–body problem. We put special emphasis on the central configurations of the 1+n–body problem also called the coorbital satellite problem, and on the nested central configurations formed by either regular n–gons, or regular polyhedra. [...]
2017 - 10.21042/AMNS.2017.2.00042
Applied Mathematics and Nonlinear Sciences, Vol. 2, Issue 2 (2017) , p. 509-518
2 documents
2020-05-29
10:15
30 p, 724.4 KB Romance de los Tres Reinos, sus traducciones al español y su repercusión en el mundo hispánico / Sun, Wei (Universitat Autònoma de Barcelona) ; Kozlova, Inna (Universitat Autònoma de Barcelona) ; Chang, Fuliang (Běijīng Wàiguóyǔ Dàxué)
Romance de los Tres Reinos, siendo una obra literaria de mucha importancia, merece ser estudiada desde múltiples ángulos, entre los que se encuentra la Traducción. Los objetivos de este artículo son: en primer lugar, presentar las traducciones de dicha obra a diferentes idiomas, con especial atención al español; en segundo lugar, analizar la repercusión de la novela más allá del ámbito literario; y, en tercer y último lugar, revisar los estudios traductológicos acerca de esta novela. [...]
Romance of the Three Kingdoms is an important literature masterpiece and is worthy of studying from multiple angles. The Translation is one of them. The objectives of the present article are: firstly, introduce the translations of the book into different languages with special attention to Spanish; secondly, analyze the repercussion of the novel beyond the literature ambit; thirdly and lastly, revise the translation studies about the historic work. [...]

2023
Onomázein, 2023  
2020-05-29
08:09
15 p, 1.5 MB The understanding of the derivative concept in higher education / Fuentealba, Claudio (Universidad Austral de Chile) ; Badillo Jiménez, Edelmira Rosa (Universitat Autònoma de Barcelona. Departament de Didàctica de la Matemàtica i de les Ciències Experimentals) ; Sánchez-Matamoros, Gloria (Universidad de Sevilla. Departamento de Didáctica de la Matemática) ; Cárcamo Bahamonde, Andrea (Universidad Austral de Chile)
The aim of this work was to identify and characterize the levels of development of derivative schema. In order to do so, a questionnaire to 103 university students with previous instruction in Differential Calculus was applied. [...]
2019 - 10.29333/ejmste/100640
EURASIA Journal of Mathematics Science and Technology Education, Vol. 15, núm. 2 (2019) , p. 1-15  
2020-05-28
23:11
A quasiconvex asymptotic function with applications in optimization / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Hadjisavvas, Nicolas (University of the Aegean) ; Lara, Felipe (Universidad de Tarapacá)
We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. [...]
2018 - 10.1007/s10957-018-1317-2
Journal of Optimization Theory and Applications, Vol. 180, Núm. 1 (January 2019) , p. 170-186  
2020-05-28
20:37
15 p, 300.7 KB Piecewise linear differential systems with an algebraic line of separation / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Key Laboratory of Scientific and Engineering Computing (China))
We study the number of limit cycles of planar piecewise linear differential systems separated by a branch of an algebraic curve. We show that for each n ∈ N there exist piecewise linear differential systems separated by an algebraic curve of degree n having [n/2] hyperbolic limit cycles. [...]
2020
Electronic Journal of Differential Equations, Vol. 2020, Issue 19 (2020) , p. 1-14
2 documents
2020-05-28
20:30
11 p, 612.0 KB Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line / Llibre, Jaume (Universitat Autònoma 9de Barcelona. Departament de Matemàtiques)
This paper is a survey on the study of the maximum number of limit cycles of planar continuous and discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line L. [...]
2019
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, Issue 2(90) (2019), p. 3-12
2 documents
2020-05-28
20:15
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic Journal of Differential Equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documents